Classification of pro-p subgroups of SL 2 over a p-adic ring, where p is an odd prime
Compositio Mathematica, Volume 88 (1993) no. 3, p. 251-264
@article{CM_1993__88_3_251_0,
     author = {Pink, Richard},
     title = {Classification of pro-$p$ subgroups of $\mathrm {SL}\_2$ over a $p$-adic ring, where $p$ is an odd prime},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {88},
     number = {3},
     year = {1993},
     pages = {251-264},
     zbl = {0820.20055},
     mrnumber = {1241950},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__88_3_251_0}
}
Pink, Richard. Classification of pro-$p$ subgroups of $\mathrm {SL}_2$ over a $p$-adic ring, where $p$ is an odd prime. Compositio Mathematica, Volume 88 (1993) no. 3, pp. 251-264. http://www.numdam.org/item/CM_1993__88_3_251_0/

1 Z I. Borevich, N. A. Vavilov, Subgroups of the full linear group over a semilocal ring that contain the group of diagonal matrices, Tr. Mat. Inst. Akad. Nauk SSSR, 148 (1978), 43-57. | MR 558939 | Zbl 0444.20039

2 G. Harder, R. Pink, Modular konstruierte unverzweigte abelsche p-Erweiterungen von Q(ζ p) und die Struktur ihrer Galoisgruppe, Math. Nachr. 159 (1992) 83-99. | Zbl 0773.11069

3 M. Lazard, Groupes analytiques p-adiques, Publ. Math. IHES 26 (1965). | Numdam | MR 209286 | Zbl 0139.02302

4 E. Papier, Représentations l-adiques, Compos. Math. 71 (1989), 303-362. | Numdam | MR 1022048 | Zbl 0703.11024

5 N.A. Vavilov, Description of subgroups of the full linear group over a semilocal ring that contain the group of diagonal matrices, Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst. Nauk SSSR, 86 (1979), 30-34- Journal of Soviet Mathematics 17, No. 4 (1981), 1960-1963. | MR 535477 | Zbl 0462.20042